MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SHAFT FOR TREPHINE ATTACHMENTS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SHAFT FOR TREPHINE ATTACHMENTS
Model Number 03.111.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Reporter is a j&j sales representative.Investigation flow: damage.Visual inspection: the shaft for trephine attachments (part # 03.111.030/ lot # l967574) was received at us cq.The visual inspection of the received device indicated that the distal prongs of the device were broken off.No fragments were returned.The received condition was consistent with the complaint condition thus the complaint was confirmed.Device failure/defect identified? yes.The distal prongs broken off.Dimensional analysis was not performed as relevant parts/features were not returned and due to post-manufacturing damage.Document/specification review: drawing(s) reviewed: (current & manufactured revision).Conclusion: the overall complaint was confirmed for the received shaft for trephine attachments as the prongs at the distal end were broken.Although no definitive root-cause can be determined its possible the device encountered unexpected forces during use.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot, part: 03.111.030, lot: l967574.Manufacturing site: (b)(4).Release to warehouse date: july 24, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, item was given by sterile processing department staff with the tabs broken off trephine.There was no patient involvement.This complaint involves one (1) device.This report is for one (1) shaft for trephine attachments.This report is 1 of 1 (b)(4).

Brand Name
SHAFT FOR TREPHINE ATTACHMENTS
Common Device Name
TREPHINE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11624338
Report Number2939274-2021-01718
Device Sequence Number11816225
Product Code HWK
UDI-Device Identifier10886982072283
UDI-Public(01)10886982072283
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.030
Device Catalogue Number03.111.030
Device Lot NumberL967574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1